MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL CONSOLE

ALMA LASERS LTD HARMONY XL CONSOLE
Catalog Number AAHP02110613
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Hyperpigmentation (4837)
Date of Event 09/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hyperpigmentation and pinpoint depressions after colibri to eyelids.May stay or resolve with further treatments.
 
Event or Problem Description
It was reported about hyperpigmentation and pinpoint depression following the opus colibri treatment.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Burn with ulceration after leg vein treatment with lp 1064nm laser, will likely scar.This supplemental report represents a correction to a previously submitted mdr, ae # (b)(4), mfr report #: 3004167969-2023-00013.The correction is performed following fda request, the udi number was added.
 
Event or Problem Description
It was reported about a burn with ulceration post harmony xl treatment.

Brand Name
HARMONY XL CONSOLE
Common Device Name
HARMONY XL
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key19971743
Report Number3004167969-2024-00022
Device Sequence Number20978907
Product Code GEX
UDI-Device Identifier17290110120884
UDI-Public(01)17290110120884(11)21-07-28
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAAHP02110613
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale
Patient RaceWhite